Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taken Supartz, knee still clicking, painful. Will I be like this till knee replacement?

Had 3rd injection of Supartz two weeks ago, knee still has clicking and movement that makes me feel unstable walking. very painful. My whole right side is starting to become affected. have been limping pretty bad for about 3 months now. My Othopedics advised waiting at least a month before further evaluation. His diagnosis was pretty much osteo in both knees, right one more advanced. I am trying to wait until April of 2013 for knee replacement , for various reasons. If these injections arn t giving me any relief by now, do you think I m just going to be in this shape the rest of the next 6 months?
Asked On : Thu, 27 Sep 2012
Answers:  0 Views:  38 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor